# SDR SWAA2022013158694

- Difficulty date: January 5, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222CF
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 018. CABIN FLOOR BOARD 222CF FACE SHEET CRACKED UPPER SURFACE ; / [01] EVALUATED AND FOUND MULTIPLE AREAS OF DAMAGED FIBERS TO UPPER FACE SHEET AND REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 PARAGRAPH 3A;C;E;F VERIFIED REPAIR MATERIALS AS REPAIR PLIES--BMS9-3 TYH3 (A10273); RESIN--EPOCAST 50A1/9816 (A102321) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND; [02] STEP 1 OK. OK TO BOND; [03] BONDED REPAIR PLIES; CURED 3.5 HOURS AT 150 DEGREES; TAP TEST GOOD IAW SRM 53-00-50-2R-1 PARAGRAPH 3K;L;M. OVEN-- B0-06 DUE 2-19-22; [04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL. TAP TEST GOOD
